# SDR CA020913001

- Difficulty date: July 31, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 36,827 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: S6135220173
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING NORMAL OPERATION,  RING GEAR CRACKED, CHIP LIGHT ILLUMINATED,   AIRCRAFT RETURNED FOR LANDING. GEARBOX REMOVED FOR FURTHER INVESTIGATION.   REVEALED BROKEN TOOTH ON RING GEAR, BROKEN TOOTH ON PLANETARY PINION AND DAMAGED SUN GEAR.  GEARBOX REPAIRED.  FULL INSPECTION FOR METAL CONTAMINATION CARRIED OUT.
